The uniqueness theorems of meromorphic functions sharing three values and one pair of polynomials
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 751-765
Published online July 1, 2010
Xiao-Min Li and Hong-Xun Yi
University of Eastern Finland, Shandong University
Abstract : In this paper, we deal with a uniqueness theorem of two nonconstant meromorphic functions that share three values and one pair of polynomials. The results in this paper improve those given by G. G. Gundersen, G. Brosch and other authors.
Keywords : meromorphic functions, weighted sharing values, uniqueness theorems
MSC numbers : Primary 30D30, 30D35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd